# SDR ASAA2015022510782

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,543 hours, 1,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL DURING LANDING CHECKLIST.  PACK LIGHT WENT OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  RELEASED IAW MEL 21-32B. AFTER FLAP RETRACTION, RT SIDE RAM DOOR FULL OPEN BLUE LIGHT REMAINED ILLUMINATED. INTERROGATED ZONE TEMP CONTROLLER AMM 21-61-00: FAULT CLEARED & TEST PASSED 5 TIMES WITH NO RECURRENCE.  FOLLOWED FIM 21-51, TASK 803, FULLY THRU G 11 STEP: RAN THRU MODES OF OPERATION 10 TIMES WITH NO FAULTS. STEP: G.  11E CALLS FAULT "INTERMITTENT".  CLEARED MEL 21-32B. OK FOR SERVICE.
